<  Back to the Polytechnique Montréal portal

Numerical integration of partial differential equations using cubic splines

Pu Wang and René Kahawita

Article (1983)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/55793/
Journal Title: International Journal of Computer Mathematics (vol. 13, no. 3-4)
Publisher: Informa UK (Taylor & Francis)
DOI: 10.1080/00207168308803369
Official URL: https://doi.org/10.1080/00207168308803369
Date Deposited: 02 Oct 2023 13:48
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Wang, P., & Kahawita, R. (1983). Numerical integration of partial differential equations using cubic splines. International Journal of Computer Mathematics, 13(3-4), 271-286. https://doi.org/10.1080/00207168308803369

Statistics

Dimensions

Repository Staff Only

View Item View Item